# SDR SIMA20180228001

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 18,726 hours, 13,044 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SLATS FAIL MESSAGE DURING APPROACH AT 215 KNOTS.  CLEARED INHIBITS, PERFORMED AN OPS TEST IAW AMM 27-50-00.  PERFORMED SELF TEST SFECU TESTS ARE GOOD.  ACFT OK FOR SERVICE
